# SDR USAA950480

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fwd Pres Blkd
- Part time: 29,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FC- CHECK INSPECTION, FOUND 4 INCH CRACK BETWEEN STRINGER 72 AND 74 AFT SIDE OF FORWARD PRESSURE BULKHEAD CONNECTION ANGLE.  SIP INSPECTION REF 53-10-06.  STOP DRILLED CRACK FABRICATED AND INSTALLED NEW CONNECTION ANGLE DOUBLER PER SRM 53-11-08 PG 2.  (W)
